MathSciNet Relay Station
MathSciNet bibliographic data
MR928489 11F35 (11F27 11P72)
Andrews, George E.; Dyson, Freeman J.; Hickerson, Dean Partitions and indefinite quadratic forms. Invent. Math. 91 (1988), no. 3, 391–407.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement